# SDR CA130109003

- Difficulty date: January 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN LAVATORY INDICATION AND ODOR OF ELECTRICAL BURNING IN CABIN.
